Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

awalbridge

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. Where do I get that cream you are using? Is it over-the-counter or prescription only? Thanks!
  2. I am starting my fifth and final month on Accutane!!! I am so excited to be done with my course of treatment. I have had very minor side effects since starting my treatment. Aside from dry lips, these new red and very dry patches are the only sypmptoms I have had. However, I have tried various lotions and creams to help these dry patches on my arm and by the end of the day it seems as if I have not even put anything on them. Is this a symptom that anyone else has had trouble with and if so, wh
  3. My prescription insurance coverage just changed. Under my old policy, I was able to fill my accutane prescription without needing pre-authorization, etc. I have been on accutane for 3 months and my new prescription that I tried to fill using my new insurance expired yesterday. My prescription was denied because of lack of pre-authorization. My derm faxed over all neccessary paperwork and it is still coming back denied. Now it is going into an appeal process and who knows how long that will take
  4. You need the physical prescription with you AND the ipledge card to give to your pharmasist. The ipledge card just tells your pharmasist that you are a part of that program.
  5. I was wondering if I should be taking any type of vitamin while on Accutane? Does Accutane depleat the body of important nutrients? Would my course of treatment be more effective if I were on some type of multi-vitamin? Just wondering as I am taking nothing at the moment. Thanks, Amadna
  6. Has anyone out there suffered from cheilitis? It is a VERY PAINFUL. Your lips get bright red, feel like they are on fire all the time and are very swollen. I have to put aquaphor on about every 30 minutes or so or my lips start throbbing. My questions is whether or not this side effect is dangerous. I have my monthly derm appt. next Tuesday, but should I contact the office before that and tell them of my symptom? Is this any reason why my derm would stop me from taking accutane? Lastly, what
  7. I have been on Accutane for two months (80 mg per day) and just last week my lips began peeling like crazy. I applied aquaphor, blistex, etc. to get some relief from the peeling. Now my lips are bright red, swollen, and hurt like hell! They feel and look like I have a really, really, bad sun burn. Three questions: #1) Is this side affect normal? #2) If you have experienced the same thing, what did you do to help the pain/redness? #3) Does this ever get any better during the course of treatme
  8. Once my face started feeling "tight" after I washed in the morning and at night, I stopped using my old oil-free moisturizer and bought Cetaphil's moisterizer (not the cream) for sensitive/dry skin. It is new on the market and adds the right amount of moisture without feeling greasy. I know it may seem so wierd to actually put a lotion on your face that isn't oil-free, but you will not replenish the natural lipids in your skin otherwise. I hope this helps.
  9. My lips are peeling off and are also getting flesh colored bumps near the edges. This just started a couple of days ago and is continuing to get worse and worse. I have religiously applied aquaphor to my lips so as to avoid this happening. Now all of a sudden there seems to be nothing I can put on my lips to give me relief. Also, these flesh colored bumps near the edges of my lips look really gross. I can't apply lipstick or the bumps look more obvious. Please someone help me with a remedy or
  10. Can anyone tell me if they have experienced itching while taking accutane and as a result of itching small, flesh goosebump-like skin developed in that area? I am experiencing this on just the left arm and ltop of my left shoulder. It is not everywhere on my left arm though. Just in the fold of my arm. If I scratch too hard, the area gets extremely red (although I am sure that this is because my skin is more sensitive now). I have been on accutane for 2 weeks. Thanks!
  11. What is "IB"? I am new to this site and so I don't know all the accronyms people use when they post.
  12. I have been on Accutane for 2 weeks now and as expected, my breakouts have gotten a bit worse since starting my treatment (I have read many posts that say it can get worse before it gets better ) Every night I have still been applying the medication (Benzaclyn) to the break outs on my face. I am just wondering if people on Accutane should be using topical acne medication? If I can't use my Benzaclyn it is going to drive me nuts to go without physically putting something on all these new breakou
×